Rollercoaster

Dear specialists of all my fabulous diseases,

My life has been quite a rollercoaster the past weeks, so in this blog I would like to express myself and share what I have learned.

The problem started 5 years ago when I developed pain in my chest and I was given anti blood clotting medication by my GP. Then, the cardiologist told me to stop it because, according to her, my heart was healthy and it was because of the stress of losing my brother. I stopped and a week later on my way to London for holidays I got a heart attack at Antwerp station on 3 August 2015. In the Hospital in Antwerp they did a lot of exams and told me it was caused by a blood clot. So they put me back on medication and the pain in my chest was gone. I lived without fear of having a heart attack.

To read this blog in its entirety, click here.

like0
admin's picture

Become a Member

Join our community and become a member to find support and connect to other women living with HIV.

Join now >

Thu, 10/29/2020 - 5:22pm
Thu, 10/29/2020 - 3:15pm

Get basic information about a variety of approaches to treating the metabolic changes that may result from living with HIV or taking HIV drugs.

Lipodystrophy means abnormal fat changes. This article addresses treatments for fat loss, or lipoatrophy.

Get basic information about lipodystrophy: body shape changes, metabolic complications, and causes and treatment of fat loss and fat gain.

Do you get our newsletter?

admin's picture

Sign up for our monthly Newsletter and get the latest info in your inbox.

none_existing name
admin's picture

You Can Help!

Together, we can change the course of the HIV epidemic…one woman at a time!

Please donate now!>